MAUDE Adverse Event Report: MEDTRONIC INC, -SWINNEA ONYX FRONTIER; CORONARY DRUG-ELUTING STENT

MEDTRONIC INC, -SWINNEA ONYX FRONTIER; CORONARY DRUG-ELUTING STENT
Model Number ONYXNG30015UX
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/27/2024
Type of Reportable Event Malfunction
Event or Problem Description
Device packaging opened.The stent delivery system for implantation was prepared.The physician saw that the stent itself was fractured before proceeding.

Brand Name
ONYX FRONTIER
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
MEDTRONIC INC, -SWINNEA
5300 airways blvd
memphis TN 38116
MDR Report Key20223834
Report Number20223834
Device Sequence Number7202447
Product Code NIQ
UDI-Device Identifier00763000511470
UDI-Public0100763000511470172606191000118325412001
Combination Product (Y/N)N
Initial Reporter StateCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/08/2024
Report Date (Section F) 05/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberONYXNG30015UX
Device Catalogue NumberONYXNG30015UX
Device Lot Number00118325412001
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Date Report to Manufacturer09/16/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/16/2024
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA05/08/2024